# SDR SWAA981469

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Wings
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED RT MAIN LANDING GEAR BEAM FITTING.  REPAIRED PER BOEING SRM.
